# SDR 2009FA0000529

- Difficulty date: June 21, 2009
- Submitted: June 21, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-7L9
- Aircraft serial: 28006
- Aircraft time: 33,367 hours, 12,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56602
- Condition: Corroded
- Location: Bs 960
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON FLOOR SUPPORT AT R2 DOOR THRESHOLD BS 960 WL207 RBL 52.
